Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 1, Pages 15-23
http://dx.doi.org/10.1155/S0161171202011560

On the geometry of free loop spaces

Mathematics Department, University of Maryland, University College, 3501 University Boulevard East, Adelphi 20783, MD, USA

Received 22 January 2001; Revised 18 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • C.T. J. Dodson, G.N. Galanis, and E. Vassiliou, “A generalized second-order frame bundle for Fréchet manifolds,” Journal of Geometry and Physics, vol. 55, no. 3, pp. 291–305, 2005. View at Publisher · View at Google Scholar
  • M. Aghasi, C.T.J. Dodson, G.N. Galanis, and A. Suri, “Infinite-dimensional second order ordinary differential equations via,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 10, pp. 2829–2838, 2007. View at Publisher · View at Google Scholar
  • Konrad Waldorf, “String geometry vs. spin geometry on loop spaces,” Journal of Geometry and Physics, 2015. View at Publisher · View at Google Scholar